Pink, frothy sputum
A client who has manifestations of pulmonary edema can have pink, frothy sputum due
to fluid leaking across the pulmonary capillaries and into the lung tissue.
A nurse administers an incorrect dose of medication to a client. The nurse recognizes the error
immediately and completes an incident report. Which of the following facts related to the
incident should the nurse document in the client’s medical record?
Time the medication was given
The nurse should document the time, the name of the med, the dose, and the route in
which the med was given on the client’s MAR immediately after it was administered. The
nurse should also document the time that the incorrect med was administered to the
client in the incident report, as this is a fact directly related to the occurrence.
A nurse is caring for a client who is post-op after receiving moderate (conscious) sedation. The
client suddenly becomes restless and reports feeling lightheaded. Which of the following actions
should the nurse take?
Check the client’s oxygen saturation level.